Couldn't find what you looking for?

TRY OUR SEARCH!

Last month I stopped taking the pill (Microgestin 1/20) because of scary side effects. Prior to being on that brand for a month I was on Ortho trycyclen lo for 5 months, but had to switch because of terrible side effects on that as well. My fiance and I decided it would be best for me to stop ingesting things that are having such a negative effect on me, and I've been off for nearly a month now. Since stopping I have had numerous headaches, dizziness, felt faint, and my stomach is constantly feeling nasty, not really nauseous, I've never once felt like I've needed to run to the bathroom and be sick, but I'm constantly feeling queasy. My period arrived last week, about a week earlier than expected from its "on pill" schedule, but it seemed to return to its pre-pill length and flow. We've used protection very carefully since I stopped taking the pill, so pregnancy is not really my concern, but I would really like to know if anyone else experienced these symptoms after stopping, and if so how long did they last? I understand it will take time for my body to settle back to normal, but I'd like to know how long I can expect to feel gross. Thanks!

Loading...

It is totally normal. You are experiencing hormonal withdrawal. Symptoms and duration varies from one woman to another, so it's hard to know exactly how long it will last. I've personally come off HBC about two weeks ago and suffered long lasting headaches. I've been on the pill for 14 years. After a week of feeling like this, I read alot and decided to supplement with You can give this a try!
Reply

Loading...